Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Flu vaccine (spray) - rash?

(3 Posts)
hazeyjane Thu 27-Oct-16 07:30:06

Dd2 (9) had the flu vaccine on Tuesday, and has had some side effects (runny nose, headache, acheyness....generally feeling a bit rubbish!) This morning she has woken up with a rash on her side - she gets eczema, but this doesn't look the same - more of a red, rough are which she says is sore to touch. Is anyone aware of a similar reaction?

caroline29woohooo Thu 27-Oct-16 11:50:31

Not aware. Have you been back to docs?

hazeyjane Thu 27-Oct-16 13:27:50

Thankyou. I am taking her to see Dr this afternoon, rash has died down, but skin is still sore to touch. She is a bit happier now, but snotty and has had a couple of wheezy spells.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now